I HAVE TAKEN SUSTIVA AND CANT MAKE IT PASS TWO DAYS, WHAT SHOULD I DO, DONT EVER WANT IT AGAIN
Nov 28, 2006
SUSTIVA MAKE'S ME SO RESTLESS, I DONT SLEEP AT ALL FOR A DAY OR SO AND I CAN GO TO WORK BECAUSE I'M SICK FROM IT.
Response from Dr. Young
Sounds like you're having an unusually difficult first days with efavirenz (Sustiva, Stocrin). These symptoms usually improve in a few days, but for a few patients, the symptoms are severe.
In your case, I'd contact your healthcare provider or doctor as soon as possible to discuss your symptoms; a switch to an alternative "third" antiretroviral medication might be in order.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool Worried It Could Be Ars
- Blood In Urine After Getting Fingered Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Painful Red Spots After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.